How to get rid of occasional low blood pressure dizzy spells?

See below. Side effects of medications to treat high blood pressure can cause it.Other conditions called orthostatic hypotension, and heart beat abnormalities [arrythmia] the cause of this phenomenon needs to be sought out. Take precautions like gettting up slowly from a lying or sitting position and moving only if the spells pass.Support stockings may help, but specific treatment depends on cause.

Related Questions

How to get rid of low blood pressure dizzy spells?

Salt and fluids. Eat plenty of salt and drink plenty of fluids. If that doesn't correct it, there are drugs that can be used. But first, you need to be evaluated for causes of low blood pressure. When you squat or arise from lying down, do it slowly - it's normal for BP to drop briefly at those times and most folks will have a few seconds of dizziness if they get up too fast. Read more...

How to get rid of low blood pressure dizziness spells and near-fainting?

See below. Side effects of medications to treat high blood pressure can cause it.Other conditions called orthostatic hypotension, and heart beat abnormalities [arrythmia] the cause of this phenomenon needs to be sought out. Take precautions like gettting up slowly from a lying or sitting position and moving only if the spells pass.Support stockings may help, but specific treatment depends on cause. Read more...
Check BP and meds. Check your blood pressure first to confirm it's low. If it is, check medications and if you are on blood pressure meds, ask your md to adjust the dosage, to improve blood supply to the brain. If not on blood pressure meds, consider caffeine to help yourself over these spells (5 hour energy drink may help). If still symptomatic, get checkup for cardiac arrhythmia and/or neck vessel blockages. Read more...

I get dizzy spells when I do cardio exercises. I have low blood pressure. How can I prevent this?

Visit a cardiologist. You may have to pay a visit to your primary care doctor and cardiologist to have this evaluated. It might be worthwhile to stop your physical activity until your heart is properly evaluated; it may not be pumping enough blood to your brain during exercise, causing the dizziness. The medications you are one may also be causing the low bp, check with your pcp. Read more...

How to get rid of low blood pressure dizziness?

Salt and fluids. Eat plenty of salt and drink plenty of fluids. If that doesn't correct it, there are drugs that can be used. But first, you need to be evaluated for causes of low blood pressure. When you squat or arise from lying down, do it slowly - it's normal for BP to drop briefly at those times and most folks will have a few seconds of dizziness if they get up too fast. Read more...

Underweight, low blood pressure, fast and slow resting hbr, achy legs and arms, breathless with stairs and dizzy spells. Is it my heart?

Don't know. It could be your thyroid, an autoimmune disease, just your heart, a lung/heart circulation problem .... See a physician and get to work at getting to the bottom of it. Read more...
M.D. visit. A first step in the management of these symptoms is to have your cardio-pulmonary condition assessed. Pulmonary arterial hypertension should be considered in the work up. Read more...

14 yr old son having dizzy spells, fatigue, pulse of 50, low blood pressure. Chronic red hands which when squeezed take about 8 seconds to go normal?

Dysautonomia. Dysautonomia syndrome causes different symptoms, avoid stimulants, ensuring hydration, using magnesium, vitamin D & omega fish oils (www.cardiamin.com, use code: CMC), low dose beta blockers e.g. propranolol 5 to 10mg 2 to 3 times daily and SSRIs e.g. citalopram 5 to 10mg daily. Read Dr. Ronald Hoffman’s MVP book (www.Amazon.com) and visit www.dysautonomiainternational.com. Read more...
Worrisome. Your description is very worrisome for a serious medical problem. I assume he has already seen a physician? If not, he belongs in the Emergency Room. A broad range of serious illnesses could present this way. With such a limited amount of information it's not possible to give any meaningful advice other than his condition needs immediate diagnosis and treatment. Read more...